# SDR A6WA200940501

- Difficulty date: August 9, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HOLDING LT WING, FLAP STUP FAIRING GOUGED AT W/S 48.00 BRACKET REPLACED IAW SRM 51-42-21.  (K)
